# SDR CA160303003

- Difficulty date: March 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 39,558 hours
- Engine: Ge GE90115B
- System (JASC): 2330 · Entertainment System
- Part: Relay
- Part number: FCA32573
- Condition: Failed
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE DETECTED IN CABIN. FLIGHT DIVERTED. DUMPED FUEL TO BE LIGHTER FOR LANDING. PAN PAN WAS DECLARED.  RESOLUTION BITE TEST CARRIED OUT OF IFE SYS, SPM FAILED ON TEST. SPM REPLACED. INSPECTION C/O OF ALL SEATS AND ABOVE CEILING AND ABOVE GALLEY WITH PWR ON NO FAULTS FOUND. AFTER SPM CHANGE POWER INTERMITTENT TO IFE PANEL WITH IFES FAN STS MSG. ISOLATED TO RELAY K21271 IN P110 PNL RELAY REPLACED.
